Über ein System simultaner diophantischer Approximationen.

Wolfgang Haneke

Mathematische Zeitschrift (1969)

  • Volume: 110, page 378-384
  • ISSN: 0025-5874; 1432-1823

How to cite


Haneke, Wolfgang. "Über ein System simultaner diophantischer Approximationen.." Mathematische Zeitschrift 110 (1969): 378-384. <http://eudml.org/doc/171178>.

author = {Haneke, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {number theory},
pages = {378-384},
title = {Über ein System simultaner diophantischer Approximationen.},
url = {http://eudml.org/doc/171178},
volume = {110},
year = {1969},

AU - Haneke, Wolfgang
TI - Über ein System simultaner diophantischer Approximationen.
JO - Mathematische Zeitschrift
PY - 1969
VL - 110
SP - 378
EP - 384
KW - number theory
UR - http://eudml.org/doc/171178
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.